# SDR SWAA2024101647667

- Difficulty date: October 12, 2024
- Submitted: October 16, 2024
- Operation: Air carrier
- Aircraft: N8715Q
- Make and model: Boeing 737-8
- Aircraft serial: 42570
- Aircraft time: 15,883 hours, 7,237 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Fairing
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF TTG8Q00VTMYX; #2 ENGINE PYLON AFT FAIRING CRACK DAMAGE<[01] STOP DRILLED CRACK AND REPAIRED PER SRM 54-50-70-2R-7 REPAIR 7;[02] 02 - INSPECTED PER [SRM 54-50-70-2R-7-D01518 (REPAIR 7 - AFT FAIRING PLUME SUPPRESSOR-DVI EVERY 30 DAYS FOR 3 MONTHS; THEN DVI EVERY 120 DAYS-INTERIM REPAIR)]
